Alert archive / California / Wind Advisories in 2008
Wind Advisory 26, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Dec 25, 2008, 1:50 PM PST for 5 counties in California. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2008, 1:50 PM PST (21:50 UTC)
- Expired
- Dec 26, 2008, 2:11 AM PST
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Monterey County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 33 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -72 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 252150 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 150 PM PST THU DEC 25 2008 ...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE IN THE HILLS THROUGH TONIGHT... CAZ507-511-512-517-518-260500- /O.NEW.KMTR.WI.Y.0026.081225T2150Z-081226T1200Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 150 PM PST THU DEC 25 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO AND MONTEREY BAY AREAS... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY...FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO AND MONTEREY BAY AREAS. A COLD WINTER WEATHER SYSTEM WAS PRODUCING STRONG NORTHWEST WINDS ACROSS THE REGION DURING THE EARLY AFTERNOON HOURS ON CHRISTMAS DAY. AT 1:00 PM PST...WIND GUSTS OF BETWEEN 40 AND 50 MPH WERE COMMON AT ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO AND MONTEREY BAY AREAS. FREQUENT WIND GUSTS OF UP TO 50 MPH ARE EXPECTED TO CONTINUE ABOVE 1000 FEET THROUGH MIDNIGHT TONIGHT. WINDS ARE THEN EXPECTED TO SLOWLY SUBSIDE AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY IN AREAS WHERE SNOW HAS FALLEN OR ICE HAS DEVELOPED ON HIGHER ELEVATION ROADWAYS. USE EXTRA CAUTION. $$ DYKEMA
2 follow-up statements
000 WWUS76 KMTR 260432 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 PM PST THU DEC 25 2008 ...STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE IN THE HILLS THROUGH MOST OF THURSDAY NIGHT... CAZ507-511-512-517-518-261200- /O.CON.KMTR.WI.Y.0026.000000T0000Z-081226T1200Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 832 PM PST THU DEC 25 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO AND MONTEREY BAY AREAS... A COLD WINTER WEATHER SYSTEM CONTINUED TO PRODUCE STRONG AND GUSTY NORTHWEST WINDS ACROSS THE REGION ON THURSDAY EVENING. AT 8:00 PM PST...WIND GUSTS AS HIGH AS 50 MPH WERE BEING REPORTED AT ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO AND MONTEREY BAY AREAS. WIND GUSTS OF UP TO 50 MPH ARE EXPECTED TO CONTINUE ABOVE 1000 FEET THROUGH AT LEAST MIDNIGHT TONIGHT. WINDS ARE THEN EXPECTED TO GRADUALLY SUBSIDE DURING THE EARLY MORNING HOURS OF FRIDAY. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY IN AREAS WHERE ICE HAS DEVELOPED ON HIGHER ELEVATION ROADWAYS. USE EXTRA CAUTION. $$ DYKEMA
000 WWUS76 KMTR 261011 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 211 AM PST FRI DEC 26 2008 CAZ507-511-512-517-518-261115- /O.CAN.KMTR.WI.Y.0026.000000T0000Z-081226T1200Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 211 AM PST FRI DEC 26 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DROPPED TO BELOW ADVISORY CRITERIA THUS THE WIND ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Dec 25, 11:45 AM PST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 25, 11:45 AM PST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1145 AM PST THU DEC 25 2008
.DISCUSSION...AS OF 8:45 AM PST THURSDAY...MAIN CONCERN TODAY IS
SHOWERS OVER THE BURN AREAS.
.UPDATE AS OF 11:40 AM PST THURSDAY...QUICK UPDATE ON CURRENT ISSUES
OF THE DAY. MULTIPLE BANDS OF SHOWERS HAVE MOVED THROUGH OUR AREA
AND DROPPED POCKETS OF HEAVY RAIN AND SMALL HAIL. ALSO RECEIVED
MANY REPORTS OF VERY GUSTY WINDS. CURRENTLY THE FINAL BANDS ARE
GOING THROUGH THE MONTEREY BAY REGION. AT THIS TIME THIS BAND IS
NOT PRODUCING HUGE RAINFALL TOTALS AND FLOODING LOOKS UNLIKELY BUT WE
WILL KEEP AN EYE ON IT. NEXT AREA OF CONCERN IS WITH A STRONG BAND OF
SHOWERS MOVING IN FROM THE NORTH OVER THE NEXT FEW HOURS. CURRENT
TIMING BRINGS THEM INTO THE FAR NORTHERN PORTION OF THE CWA BY
NOON... DOWN TO SAN FRANCISCO BY 1 PM... AND TO SAN JOSE BY 2 PM. IF
THEY HOLD TOGETHER WE WILL HAVE A GOOD SHOT AT MORE POCKETS OF
HAIL... HEAVY RAIN...AND GUSTY WINDS. THE TIMING WOULD ALSO BRING
THEM DOWN TO THE MONTEREY BURN AREAS BY 3 PM. A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR ALL BURN AREAS UNTIL 8 PM DUE TO THIS THREAT.
.PREVIOUS FORECAST DISCUSSION AS OF 8:45 AM PST THURSDAY...BEEN
KEEPING A VERY CLOSE EYE ON THE RADAR SO FAR WITH BANDS OF SHOWERS
MOVING ACROSS OUR AREA THIS MORNING. MAIN CONCERN IS OBVIOUSLY OVER
THE SANTA CRUZ AND MONTEREY COUNTY BURN AREAS. OVER THE SUMMIT
PERIMETER IN SANTA CRUZ TOTALS TO THIS POINT HAVE BEEN WELL UNDER
GUIDANCE BASED OFF GROUND TRUTH PLUS FFMP. HOWEVER THERE ARE AT LEAST
TWO ADDITIONAL BANDS OF SHOWERS THAT WILL HIT THAT AREA OVER THE NEXT
COUPLE OF HOURS. PERSONS NEAR THE SUMMIT PERIMETER SHOULD STAY ALERT
ESPECIALLY THROUGH THE MORNING HOURS. OVER MONTEREY COUNTY GOOD
RAINFALL TOTALS WERE REPORTED OVER THE PAST SIX HOURS. JUST SPOKE
WITH CHP AND MONTEREY COUNTY SHERIFF AND NO DEBRIS FLOWS WERE
REPORTED TO THIS POINT. ALSO JUST GOT A SPOTTER REPORT OF THUNDER AND
SMALL HAIL IN SAN FRANCISCO WHICH IS WELL DEPICTED BY THE VARIOUS
LOCAL RADARS. IF THIS LINE HOLDS TOGETHER TO THE BURN AREAS IT MAY
CAUSE SOME PROBLEMS. LOOKS LIKE A VERY BUSY SHIFT TODAY. WILL ISSUE
ANOTHER UPDATE TO THE AFD AS TIME ALLOWS LATER THIS MORNING.
.PREVIOUS DISCUSSION...2:54 AM PST CHRISTMAS DAY...A COLD FRONT IS
CURRENTLY MOVING ACROSS THE BAY AREA AND IT SHOWS UP NICELY ON
RADAR LOOPS. DOWNTOWN SAN FRANCISCO PICKED UP 0.17 INCH IN ONE HOUR
AS THE FRONT MOVED THROUGH. SURFACE OBS SHOW THE WIND SHIFT FROM
SOUTHEAST TO WEST AFTER THE FRONT MOVES BY...ALTHOUGH WIND SPEEDS
REMAIN MODERATE WITH 15-30 MPH WINDS COMMON. THIS FRONT WILL
CONTINUE TO PUSH SOUTHWARD THROUGH THE DISTRICT THIS MORNING
SPREADING BRIEF HEAVY RAINS IN ITS PATH. BEHIND THE FRONT CONTINUED
SHOWER CHANCES WILL LINGER ALONG WITH A SLIGHT CHANCE OF
THUNDERSTORMS AS THE COLD POOL MOVES OVER NORTHERN CALIFORNIA. BY
TONIGHT EXPECT SHOWER CHANCES TO TAPER OFF AS THE UPPER TROUGH PUSHES
EASTWARD AND DRIER AIR SPREADS ALONG THE COAST FROM THE NORTH.
ADDITIONALLY TONIGHT WITH THIS COLD AIR WILL COME LOWERING SNOW
LEVELS...TO THE 2000-3000 FOOT RANGE. HOWEVER...GIVEN THE DRIER
AIR...NOT MUCH ACCUMULATION IS EXPECTED.
FROM PREVIOUS DISCUSSION...THE MODELS HAVE CONSISTENTLY SHOWN A
PATTERN CHANGE BEGINNING ON FRIDAY AND CONTINUING WELL INTO NEXT
WEEK. A NEARLY ZONAL FLOW WILL SET UP OVER THE NORTHEAST PACIFIC...
DELIVERING PERIODS OF RAIN TO THE PAC NW AND FAR NORTHERN CA.
THE UPPER JET AND MOST OF THE RAINFALL ACTIVITY IS FORECAST TO REMAIN
WELL NORTH OF OUR AREA. HOWEVER...THE NORTH BAY WILL SEE RAIN CHANCES
DURING THE WEEKEND AND INTO EARLY NEXT WEEK AS SYSTEMS ROLLING
IN OFF THE PACIFIC DIP JUST FAR ENOUGH SOUTH TO PERHAPS BRING RAIN TO
AREAS N OF THE GOLDEN GATE. ELSEWHERE...DRY AND MILD CONDITIONS WILL
PREVAIL. TEMPERATURES WILL BE SLOW TO WARM INITIALLY DUE TO THE COLD
AIR THAT WILL ARRIVE TODAY AND TONIGHT. IN FACT...TEMPS ON FRIDAY
NIGHT WILL BE QUITE COLD AGAIN...LIKELY FALLING TO NEAR FREEZING IN
THE INLAND VALLEYS. BUT A MILDER AIRMASS WILL MAKE ITS WAY INTO OUR
AREA OVER THE WEEKEND.
&&
.AVIATION...AS OF 11:30 AM PST THURSDAY...SHOWERS AND THUNDERSTORMS
HAVE MOVED TO THE SAN JOSE AREA SOUTH. THERE IS CURRENTLY A BREAK
IN THE SHOWERS NORTH OF SAN JOSE. ANOTHER AREA OF SHOWERS AND
THUNDERSTORMS WILL MOVE SOUTH FROM MENDICINO COUNTY LATER THIS
AFTERNOON.
SFO BAY AREA...WEST WINDS 15-20 MPH GUSTING TO 25 MPH IMMEDIATELY
BEHIND THE FRONT. WINDS WILL TEMPORARILY DECREASE LATER THIS MORNING
AS THE FRONT MOVES FURTHER AWAY BUT WILL INCREASE AGAIN IN THE
AFTERNOON AS STRONG NORTHWEST FLOW SETS UP. SHOWERS AND THUNDERSTORMS
WILL MOVE BACK TO THE SFO BAY AREA AROUND 2 PM THIS AFTERNOON.
MRY BAY AREA...WEST TO NORTHWEST WINDS 15-20 MPH GUSTING TO 30 MPH
WITH SHOWERY WEATHER THIS AFTERNOON. AFTER A BRIEF BREAK...SHOWERS
AND THUNDERSTORMS WILL MOVE BACK TO THE MONTEREY BAY AREA AROUND 3 PM
THIS AFTERNOON.
&&
.MARINE...AS OF 10 PM PST WEDNESDAY...A HIGH SURF ADVISORY WAS ISSUED
FOR THE COAST FROM 12 NOON THURSDAY TO 9 PM FRIDAY. ENP WAVE MODEL
FORECASTS HAVE BEEN CONSISTENT WITH THIS FORECAST. BUOY 59 REPORTED
SEAS UP NEAR 25 FEET EARLIER TODAY WITH THE SHORTWAVE OFF THE
COAST. IF SUBSEQUENT ENP MODEL RUNS SHOW SWELL REACHING OVER 20 FEET
THE ADVISORY MAY THEN NEED TO BE UPGRADED TO A WARNING SOMETIME ON
THURSDAY. REGARDING COASTAL FLOODING POTENTIAL WHAT MAY HELP LIMIT
COASTAL FLOODING IS THE STRONG NORTHERLY COMPONENT TO THE SWELL
DIRECTION. LARGE BREAKING SWELL WILL PROBABLY LEAD TO LOCALIZED MINOR
BEACH EROSION. A HIGH TIDE AT 6.1 FEET OCCURS AT 10 AM FRIDAY MORNING
WHICH COINCIDES WITH PEAK SWELL.
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...FLASH FLOOD WATCH MONTEREY BURN AREAS.
GLW...PT ARENA TO PT PIEDRAS BLANCAS 20-60NM.
SCA...PT ARENA TO PT PIEDRAS BLANCAS 0-20NM.
SCA...ROUGH SF BAR.
SCA...MONTEREY BAY.
GLW...SAN FRANCISCO BAY.
&&
PUBLIC FORECAST: DYKEMA/ANDERSON/BELL
AVIATION: MHS
MARINE: LARRY
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Dec 25, 12:56 PM PST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1256 PM PST THU DEC 25 2008 CAZ006-505-509-529-530-262100- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1256 PM PST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL AREAS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY NUMEROUS SHOWERS...ALONG WITH BLUSTERY AND COOL CONDITIONS...WILL CONTINUE THROUGH CHRISTMAS DAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL AND VERY GUSTY WINDS. DUE TO THE POTENTIAL FOR ADDITIONAL RAINFALL ON THE BURN AREAS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR BURN AREAS IN MONTEREY AND SANTA CRUZ COUNTIES UNTIL 8 PM. PERSONS IN AND NEAR THE BURN AREAS SHOULD BE ON ALERT FOR POSSIBLE FLASH FLOOD WARNINGS THROUGH THE EVENING. LARGE OCEAN SWELL WILL ARRIVE ALONG THE COAST BY MIDDAY ON THURSDAY. A HIGH SURF ADVISORY IS IN EFFECT FROM NOON THURSDAY UNTIL 9 PM FRIDAY. * FLASH FLOOD WATCH...SEE SFOFFWMTR WGUS56 KMTR FOR DETAILS * * HIGH SURF ADVISORY.....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LARGE OCEAN SWELL WILL CONTINUE TO AFFECT THE COAST UNTIL 9 PM FRIDAY. * HIGH SURF ADVISORY.....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-511-512-517-518-262100- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 1256 PM PST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ELEVATIONS OVER 2000 FEET SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...THURSDAY AFTERNOON AND THURSDAY NIGHT A SERIES OF SHOWERS WILL SPREAD AROUND 2 INCHES OF SNOW TO ELEVATIONS OVER 2000 FEET THROUGH THE EVENING. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. SOME SHOWERS WILL ALSO CONTAIN SMALL HAIL... GUSTY WINDS... AND LIGHTNING. * WINTER WEATHER MESSAGE...SEE SFOWSWMTR WWUS46 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506-508-510-513-516-528-262100- NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- EAST BAY INTERIOR VALLEYS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 1256 PM PST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND PORTIONS OF THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA BELOW 2000 FEET. .DAY ONE...THURSDAY NUMEROUS SHOWERS...ALONG WITH BLUSTERY AND COOL CONDITIONS...WILL CONTINUE THROUGH CHRISTMAS DAY. SOME SHOWERS WILL CONTAIN SMALL HAIL... GUSTY WINDS... HEAVY RAIN... AND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. BELL
In the hours before
Local storm report, Dec 25, 8:37 AM PST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
837 AM PST THU DEC 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HAIL 4 NNE DALY CITY 37.74N 122.45W
12/25/2008 E0.25 INCH SAN FRANCISCO CA TRAINED SPOTTER
0837 AM LIGHTNING 3 N DALY CITY 37.74N 122.46W
12/25/2008 SAN FRANCISCO CA TRAINED SPOTTER
&&
ANDERSONLocal storm report, Dec 25, 10:32 AM PST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1032 AM PST THU DEC 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 2 NE SAN JOSE 37.32N 121.82W
12/25/2008 M0.50 INCH SANTA CLARA CA TRAINED SPOTTER
&&
ANDERSONLocal storm report, Dec 25, 12:09 PM PST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1209 PM PST THU DEC 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL 2 NNW SAN JOSE 37.33N 121.87W
12/25/2008 M0.25 INCH SANTA CLARA CA TRAINED SPOTTER
&&
ANDERSONThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:44 PM PST | High Surf Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 46 hr |
| Dec 25, 10:49 AM PST | Flash Flood Watch | MTR | Monterey, San Mateo, Santa Clara, Santa Cruz | 6 hr |
| Dec 25, 11:21 AM PST | Gale Warning | MTR | 16 hr | |
| Dec 25, 12:30 PM PST | Winter Weather Advisory | MTR | Monterey, San Benito, San Mateo, Santa Clara, Santa Cruz | 5 hr |
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.